# SDR ZW0A0206801

- Difficulty date: July 5, 2002
- Submitted: July 5, 2002
- Operation: Air carrier
- Aircraft: N960TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49231
- Aircraft time: 50,392 hours, 32,116 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Part number: ST107Q
- Condition: False Indication
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE CLIMB STAGE OF FLIGHT, RH BRAKE PRESSURE GAUGE INDICATES 500 PSI WITH NO VISIBLE FLUID LOST. GAUGE STILL FAILS TO CORRECTLY REGISTER WITH PUMPS PLACED TO THE "HI" POSITION. REMOVED AND REPLACED RH BRAKE SYSTEM TRANSMITTER (293-0061), OPERATIONAL CHECK WAS NORMAL. LAST CC- STL 5/30/01  --CLOSED--
